Catch 22

Like many of the fibros very often we suffer with other physical problems. For many many years - may I use the term 'been climbing the walls' lots of disagreements with the doctor. Now after seeing specialist complete change of medicine which has taken quite a time to click in. The pains are so much lesser BUT oh dear the side effects of med leaves me more tired - giddy etc. etc. I do not want the pains back yet at the same time would like to have rubber taken out of the brain - which has got worse lol. So am I lucky or am I not. I know for a fact that no other meds 'been through the whole chemist' would work as well as I am taking regarding lesser pain - Weird letter I know is it a case of I cannot be pleased rofl.

6 Replies

oldestnewest
  • I can totally empathise here very sensitive to meds I have been taking a temp course of steroids to try to get the inflammation from my arthritis down... After a week I was so pleased no side affects but no help so my GP increased the dose and bang.... Pain relief yes side affects oh yes I carried on for a few weeks but the tiredness fatigue not sleepy, loss of appetite constant headache and heartburn despite being on meds for that were constant ... So I lowered the dose until I was off them and poof every bad symptom went within 48 hours .. So yes it's case of dammed if you do dammed if you don't ... Am seeing my GP this week to see how they have helped he threatened something nasty if these steroids didnt help .. So am thinking medieval rack?????.

    Yours in total sympathy

    VG x

  • Case of damned if you take the stuff and damned if you do not is'nt it. One saving grace the sun has got its hat on today 'KENT' hopefully it will help give motivation - okay so I am dreaming again. More like I will be back in bed within a while!

    All we can do is out best each day if it is'nt good enough to others too bad lol.

    Take care x

  • dont know how long you are on new meds but sometimes side affects lessen with time .

  • Thanks for your response linlit have been taking them as total for 3 months now x

  • Side effects can often be managed, so if the med is working but the side effects are annoying, do talk to your doctor about it. Sometimes taking them at a different time, at a different dosage, in a different format (e.g. slow release rather than quick release), in a different way (with food, without food) or even with another medication, can help reduce the impact of side effects.

  • Hi Lindsey thanks for your response. I am on the morphine patches then 60mg duloxetine - 2 of 0.5 clonazepam taken at night - then 2 paracetamol 4 times a day. Yes on next visit will mention this with luck it may be possible.

You may also like...